The alexandrov problem in a quotient space of ℍ2×ℝ

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove an Alexandrov-type theorem for a quotient space of ℍ2×ℝ. More precisely, we classify the compact embedded surfaces with constant mean curvature in the quotient of ℍ2×R by a subgroup of isometries generated by a horizontal translation along horocycles of ℍ2 and a vertical translation. We also construct some examples of periodic minimal surfaces in ℍ2×ℝ and we prove a multivalued Rado theorem for small perturbations of the helicoid in ℍ2×ℝ.

Original languageEnglish (US)
Pages (from-to)155-172
Number of pages18
JournalPacific Journal of Mathematics
Issue number1
StatePublished - 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Alexandrov reflection
  • Constant mean curvature surface
  • Periodic surface


Dive into the research topics of 'The alexandrov problem in a quotient space of ℍ2×ℝ'. Together they form a unique fingerprint.

Cite this